| Catalog Number |
515106 |
| Medical Device Problem Code |
Contamination (1120)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
07/23/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
H11 -a device evaluation is anticipated but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.
Event or Problem Description
It is reported coring.Event description: this is a complaint about coring in rituximab.It was reported that core found during preparation of rituximab.Core found after connecting the injector and protector.Injector (515005) lot2410008.
Additional Manufacturer Narrative
(b)(4) follow up mdr for device evaluation: one protector connected to a vial was provided to our quality team for investigation.Through visual inspection, a grey particle was observed.Additional evaluations identified the particle is consistent with material from the stopper of the vial.It was noted the area where the protector needle punctured the vial was slightly raised, creating a large hole within the stopper.No issues were identified within the needle of the protector that could have contributed to this observation.Fragmentation testing is performed during manufacturing to evaluate any particulates generated after ten activations.A device history review was performed for protector lot 2412106, no deviations or non-conformances were identified during the manufacturing process that could have contributed to incident.While phaseal needles are designed to reduce coring, there are several factors that may impact coring tendency.Coring of the rubber stopper may result depending on the stopper quality, the design and dimensions of the needles used, or if a poor connection of the protector occurs.It is important to ensure the vial is not expired as that can impact the quality of the rubber stopper.Based on our investigation and sample evaluation, it was determined the particles generated during the assembly of the protector onto the vial due to the condition of the vial stopper.
Event or Problem Description
Additional information: the protector attached using the assembly fixture.The protector and vial are connected, then the protector and injector are connected.When attempting to collect the drug, coring is noticed, and collection is interrupted.A different vial is used.